# SDR 2006FA0000866

- Difficulty date: August 21, 2006
- Submitted: August 29, 2006
- Operation: General aviation
- Aircraft: N304TC
- Make and model: Beech C90A
- Aircraft serial: LJ1719
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50300001087
- Part serial: A5645
- Condition: Cracked
- Location: Mlg
- Part time: 214 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SEVERAL ATTEMPTS TO FIND SOURCE OF ONGOING TIRE LEAKAGE, WHEEL ASSEMBLY WAS REMOVED FROM AIRCRAFT AND NSPECTED.  FOUND 2 CRACKS OPPOSITE OF (1) OTHER ALONG INNER RADIUS OF INNER WHEEL HALF.  DURING DISASSEMBLY IT WAS NOTED THAT WHEEL ASSEMBLY TIE BOLT NUTS DID NOT HAVE ANY SELF LOCKING FEATURE.  WHEEL WAS ORIGINAL EQUIPMENT WITH ONLY (1) TIRE CHANGE SINCE NEW.  (K)
